# SDR SWAA2023031012888

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,629 hours, 12,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE EMERGENCY EXIT SIGN BROKNEN TSR 2023001698<[01] REPAIRED ISLE EMERGENCY LIGHT PER EA 23-133-00758. OK TO CONTINUE PER TLD REPAIR WITHIN 15 FLIGHT CYCLES.
